# SDR DALA2025041703004

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,470 hours, 29,746 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 7149998) FAINT ELECTRICAL ODOR SMELL IN DESCENT APPROXIMATELY 14000FT. LASTED 2-3 MINUTES THEN DISSIPATED. ODOR PRESENT IN RIGHT SIDE FWD GALLEY AND FLIGHT DECK. INSTALLED NEW BALLAST PER CMM 25-32-24. TURNED ON GALLEY WORK LT ON/OFF SEVERAL TIMES OPS CK GOOD.
